advertisement
Question
Posted by: DJ | 2008/10/20

Strange attack

I went to a funeral on Saturday and after everything we went to a braai and was really relaxing. When the food was served started feeling bad. The symptoms were extreme heart pulpatations, hand shaking, dizziness, very weak and felt as though i was going to pass out. I ask them to take me to a doctor and took me to a clinic. They put a drip on and did a ECG, some blood test and x-rays but everything was normal. I also have diabetes but when tested it was 10. What could be wrong with me because the doctor also said that he does not lnow what it was? Will it happen again and if it does should I worry or not? The doctor did not give me any medication, should I go see another doctor or what? Can someone please help me???

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Could have been a panic atack, from your description. It may well never happen again. If it does, then see a good local psychiatrist for assessment and discussion of treatment options, as CBT counselling and certain medications can cl;ear up panic attacks and leave you fine.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Ja | 2008/10/20

Sounds like a panick attack to me. Funerals tend to make you think about life a bit - hence the panick. The sooner you make peace with the thought the better.

Reply to Ja
Posted by: Zexeon | 2008/10/20

You most probably had a hipo (low sugar) maybe for eating later that usuall and by the time you saw the dr. you body already released gluco something to restore this balance but usually then you sugar after an hour would skyrocket and you' d need insulin to restore the balance.

Reply to Zexeon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement